Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 95, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 30, 2011, 2:03 PM CDT for 4 counties in Wisconsin. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2011, 2:03 PM CDT (19:03 UTC)
- Expired
- Jul 30, 2011, 2:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Forest County, WI, Langlade County, WI, Lincoln County, WI, Oneida County, WI
The radar
The Green Bay radar (KGRB), 143 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 2:09 PM CDT | TSTM WND GST 65 | 5 Nw Rhinelander, WI | IN TOWN OF NEWBOLD, POWER OUT |
| Jul 30, 2:10 PM CDT | TSTM WND DMG | 5 Nw Rhinelander, WI | NUMEROUS TREES DOWN IN SMALL AREA OF FORT WILDERNESS CAMP. DIAMETER OF TREES FROM 6 INCH TO 1 FOOT. |
| Jul 30, 2:20 PM CDT | TSTM WND DMG | Three Lakes, WI | ESTIMATED WINDS FROM 50 TO 60 MPH. INFLATABLE RAFT BLOWN OFF LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 1:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 652 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1141 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
116 WUUS53 KGRB 301903 SVRGRB WIC041-067-069-085-301945- /O.NEW.KGRB.SV.W.0095.110730T1903Z-110730T1945Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 203 PM CDT SAT JUL 30 2011 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN FOREST COUNTY IN NORTHEAST WISCONSIN... NORTH CENTRAL LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN... NORTHEASTERN LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN... ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN... * UNTIL 245 PM CDT * AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF EAGLE RIVER TO 8 MILES WEST OF WOODBORO...AND MOVING EAST AT 55 MPH. * LOCATIONS IMPACTED INCLUDE... RHINELANDER...CRANDON...WOODBORO...PEARSON...SUGAR CAMP...THREE LAKES...JEFFRIS AND STARKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR WINDS OF 60 MPH OR STRONGER. IF INDOORS...STAY AWAY FROM WINDOWS. IF OUTSIDE...QUICKLY MOVE TO A STURDY SHELTER. && LAT...LON 4560 8851 4530 8890 4564 8983 4589 8944 TIME...MOT...LOC 1903Z 292DEG 48KT 4580 8935 4558 8967 WIND...HAIL 60MPH <.75IN $$ MPC
3 follow-up statements
901 WWUS53 KGRB 301915 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 215 PM CDT SAT JUL 30 2011 WIC041-067-069-085-301945- /O.CON.KGRB.SV.W.0095.000000T0000Z-110730T1945Z/ FOREST WI-LANGLADE WI-LINCOLN WI-ONEIDA WI- 215 PM CDT SAT JUL 30 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ONEIDA... NORTHEASTERN LINCOLN...NORTH CENTRAL LANGLADE AND SOUTHERN FOREST COUNTIES UNTIL 245 PM CDT... AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF EAGLE RIVER TO WOODBORO...MOVING EAST AT 55 MPH. IN ADDITION...AT 209 PM AN ESTIMATED GUST OF 65 MPH WAS REPORTED IN NEWBOLD WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... CRANDON...PEARSON...JEFFRIS...STARKS...GAGEN...HILES...ENTERPRISE AND MONICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR WINDS OF 60 MPH OR STRONGER. IF INDOORS...STAY AWAY FROM WINDOWS. IF OUTSIDE...QUICKLY MOVE TO A STURDY SHELTER. && LAT...LON 4560 8851 4530 8890 4564 8983 4589 8944 TIME...MOT...LOC 1914Z 292DEG 48KT 4574 8916 4552 8948 WIND...HAIL 60MPH <.75IN $$ MPC
390 WWUS53 KGRB 301931 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 231 PM CDT SAT JUL 30 2011 WIC041-067-069-085-301945- /O.CON.KGRB.SV.W.0095.000000T0000Z-110730T1945Z/ FOREST WI-LANGLADE WI-LINCOLN WI-ONEIDA WI- 231 PM CDT SAT JUL 30 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN ONEIDA...NORTHEASTERN LINCOLN...NORTH CENTRAL LANGLADE AND SOUTHERN FOREST COUNTIES UNTIL 245 PM CDT... AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF CRANDON TO 8 MILES EAST OF PARRISH...MOVING EAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... CRANDON...PEARSON...NASHVILLE...POST LAKE...MOLE LAKE...LAONA AND PICKEREL. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR WINDS OF 60 MPH OR STRONGER. IF INDOORS...STAY AWAY FROM WINDOWS. IF OUTSIDE...QUICKLY MOVE TO A STURDY SHELTER. && LAT...LON 4553 8952 4585 8930 4560 8851 4530 8890 TIME...MOT...LOC 1931Z 292DEG 48KT 4565 8886 4543 8918 WIND...HAIL 60MPH <.75IN $$ MPC
804 WWUS53 KGRB 301946 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 246 PM CDT SAT JUL 30 2011 WIC041-067-069-085-301955- /O.EXP.KGRB.SV.W.0095.000000T0000Z-110730T1945Z/ FOREST WI-LANGLADE WI-LINCOLN WI-ONEIDA WI- 246 PM CDT SAT JUL 30 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ONEIDA...NORTHEASTERN LINCOLN...NORTH CENTRAL LANGLADE AND SOUTHERN FOREST COUNTIES IS BEING REISSUED... PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER INFORMATION. REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEAST ONEIDA...SOUTHERN FOREST...AND NORTHERN LANGLADE UNTIL 345 PM. LAT...LON 4553 8952 4585 8930 4560 8851 4530 8890 TIME...MOT...LOC 1931Z 292DEG 48KT 4564 8886 4543 8918 $$ MPC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:38 AM CDT, 10 hours 25 minutes earlier.
Area forecast discussion, Jul 30, 3:38 AM CDT, 10 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 338 AM CDT SAT JUL 30 2011 .SYNOPSIS...TYPICAL WARM SUMMERTIME WEATHER PATTERN WL REMAIN IN PLACE THROUGH THE PERIOD. TYPICAL MIDDLE TO LATE SUMMERTIME PATTERN WL CONT...WITH FCST AREA REMAINING ALONG THE SRN EDGE OF THE WESTERLIES. A SERIES OF STG UPR TROFS WL MIGRATE EWD ACRS CANADA. THE PATTERN FAVORS A CONTINUATION OF ABV NORMAL TEMPS...WITH HUMID CONDITIONS AT TIMES. PCPN CHCS WL BE PRIMARILY OCCUR AS THE TAIL OF THE CANADIAN SHRTWVS AND THEIR ASSOC SFC FRONTAL SYSTEMS CROSS THE AREA. THAT SHOULD RESULT IN AOA PCPN FOR MOST OF THE AREA. && .SHORT TERM...TDA/TNGT/SUN. LOTS OF DETAILS TO WORK OUT IN THE FCST...AND CONFIDENCE IN GETTING THEM RIGHT IS NOT SO GREAT. ISOLD SHRA/TSRA CONT TO FORM OUT OF ACCAS BAND STRETCHING FM NRN LOWER MICHGAN BACK WWD INTO ND. THOUGHT THOSE MIGHT FINALLY END ONCE WK SHRTWV SHIFTED E OF THE AREA ARND MIDNIGHT...BUT NO SUCH LUCK. COVERAGE VERY LIMITED...BUT A FEW LCNS WL GET A BRIEF DOWNPOUR. MODELS THAT HAD THE PCPN TO BEGIN WITH SHOWED IT ENDING THIS MORNING. WL MAKE ISSUANCE TIME DECISION ON HOW TO HANDLE. MAIN THREAT OF PCPN WL BE FOCUSED W OF THE AREA TDA. CONSIDERABLE DIFFERENCES IN MODEL FCST SOUNDINGS FOR N-C WI THIS AFTN. BUT MOST SUGGESTED 500-1500 J/KG CAPE WITH LIMITED OR NO CIN. IN LIGHT OF THAT AND THE APPARENT EASE OF GETTING CONVECTION TO FIRE BASED ON WHAT/S GOING ON NOW...DID NOT FEEL COMFORTABLE WITH A DRY FCST. SO WL CARRY CHC POPS FM N-C INTO NE WI FOR THE AFTN/EVE. DRIER AIR ALOFT THAN WE/VE SEEN RECENTLY WL TAKE WET-BULB ZERO HEIGHTS INTO RANGE MORE FAVORABLE FOR HAIL. WL MENTION THE POSSIBLITY OF ISOLD STG STORMS IN THE HWO. MORE ORGANIZED AREA OF STORMS PROGGED TO DEVELOP TO THE W LATE TDA...AND COULD SPREAD INTO THE FCST AREA LATER TNGT. SEVERAL MODELS ALSO SUGGESTED SOME STORMS COULD FIRE E OF THE FCST AREA AS 850 MB FLOW STRENGTHENS AND GENERATES ISENT LIFT. WL CARRY CHC POPS EVERYWHERE BUT E-C WI...WHICH SHOULD BE ABLE TO STAY DRY. TAIL OF CANADIAN SHRTWV WL BRUSH THE AREA SUN MORNING...WITH WK COOL FRONT SAGGING SWD ACRS THE AREA DURING THE DAY. MODEL FCST SOUNDINGS SHOWED CONSIDERABLE INSTABILITY DURING THE AFTN...WITH LITTLE CAPPING. LIMITING FACTOR WL PROBABLY BE LIMITED LOW-LEVEL CONVERGENCE AS FLOW AT 850 MB PRETTY UNIFORM AND WLY. BUT BELOW THAT...WINDS MAY STAY MORE BACKED. SOME OF THE HIGHER RESOLUTION MODELS SUGGESTED ENOUGH CONVERGENCE OVER E-C WI FOR SML COMPLEX TO FORM DURING THE AFTN...POSSIBLE WITH THE AID OF CONVERGENCE NR LAKE BREEZE. PLACED HIGHEST POPS IN THIS AREA...AND TRENDED DOWN WITH POPS OVER THE FAR N DURING THE MID-LATE AFTN AS FRONT SHOULD BE THROUGH THERE BY THEN. INCRG WNWLY WINDS AT MIDDLE AND UPPER LEVELS WOULD YIELD SUFFICIENT SHEAR FOR SVR STORMS...AND LOWERING WET-BULB ZERO HEIGHTS SUGGEST MUCH MORE OF A HAIL THREAT THAT WITH RECENT STORMS. WHILE THERE IS THE LIMITING FACTOR OF WK LOW-LEVEL CONVERGENCE...AND SOME UNCERTAINTY OVER THE AMNT OF CLDS LINGERING FM OVERNIGHT STORMS...RISK SEEMS HIGH ENOUGH TO INCLUDE MENTION IN THE HWO. .LONG TERM...SUNDAY NIGHT THRU FRIDAY. MAIN FORECAST CONCERNS ARE TIMING BEST CHANCE FOR SHOWERS/STORMS...PROSPECTS FOR SEVERE WEATHER AND HEAVY RAIN...AND CLOUDS/TEMPS. MODELS STILL IN DECENT AGREEMENT WITH THE LARGE SCALE FEATURES...WITH SUB TROPICAL RIDGE PARKED OVER THE CENTRAL AND SOUTHERN PLAINS...WITH DISTURBANCES RIDING THE TOP OF THE RIDGE. SMALLER SCALE DETAILS STILL HARD TO PIN DOWN...AS TIMING AND LOCATION OF EACH SHORTWAVE WILL DETERMINE THE BEST CHANCE FOR STORMS. BOUNDARY WILL STALL OUT ACROSS SOUTHERN WI SUNDAY NIGHT...WITH LINGERING SHOWER ACTIVITY POSSIBLE IN THE EVENING AS IT CLEARS THE AREA. MAIN CONCERN WITH RECENT MODELS TRENDS IS THE POSSIBILITY OF THE BOUNDARY SNEAKING BACK INTO THE CWA MONDAY. AT THE SURFACE...WEAK HIGH PRESSURE WILL DRIFT OVER THE AREA ALONG WITH MID-LEVEL HEIGHT RISES...HOWEVER COMBINATION OF THE BOUNDARY IN THE AREA...AN UPPER JET DEPARTING TO THE NW...WEAK WAA...AND A JUICY AIRMASS SITUATED JUST SOUTH OF THE FRONT...THINK THE DRY FORECAST IS NOW IN JEOPARDY...ESPECIALLY ACROSS THE SOUTHERN CWA. WILL ADD SLIGHT CHANCE POPS TO THE SOUTHERN CWA TO ACCOUNT FOR THREAT OF SOMETHING FORMING NEAR THE BOUNDARY. IF STORMS DO FORM...HEAVY RAIN WOULD BE THE MAIN THREAT. WILL LEAVE PATCHY FOG IN FOR THE OVERNIGHT HOURS...AS DEWPOINTS REMAIN IN THE 60S...WIND WILL DIE OFF TO UNDER 5 KTS...AND SKIES WILL BE CLEARING...ALLOWING TEMPS FALL BEHIND THE DEPARTING SYSTEM. THE MAIN SHOW WILL GEAR UP ACROSS THE NORTHERN PLAINS MONDAY NIGHT...WHERE NOSE OF LLJ WILL COMBINE WITH A COOL FRONT AND SHORTWAVE TO GET A COMPLEX OF STORMS GOING. EXACT INITIATION TIME AND LOCATION OF THIS COMPLEX...ALONG WITH ITS TRACK...WILL PLAY A BIG ROLE IN WHAT HAPPENS ACROSS THE CWA LATE MONDAY NIGHT AND TUESDAY. THREE SCENARIOS ARE POSSIBLE WITH THIS COMPLEX. FIRST...THE COMPLEX ROLLS INTO THE AREA DURING THE LATE MORNING OR EARLY AFTERNOON...LIMITING ANY DEVELOPMENT BEHIND THE COMPLEX ALONG THE BOUNDARY AS THE AREA WOULD REMAIN RATHER STABLE. SECOND...THE COMPLEX IS SLOWER...AND IS STILL IN NW WI AT 12Z TUESDAY...ALLOWING INSTABILITY TO BUILD UP AHEAD OF THE APPROACHING COMPLEX AND THE COMPLEX RE-INTENSIFIES OVER THE AREA OR A NEW COMPLEX WILL ORGANIZE ON AN OUTFLOW BOUNDARY FROM THE ORIGINAL COMPLEX. THIRD...THE COMPLEX RACES OUT AHEAD...BRINGING ONE ROUND OF STORMS OVERNIGHT...THEN CLEARS THE CWA EARLY TUESDAY MORNING...ALLOWING FOR DESTABILIZATION AND ANOTHER ROUND OF STORMS IN THE AFTERNOON WITH THE COOL FRONT. MODELS ARE SPLIT BETWEEN SCENARIO ONE AND TWO...AND THINK ONE OF THESE IS THE LIKELY SCENARIO THAT WILL PLAY OUT. EITHER WAY IT LOOKS LIKE MONDAY NIGHT AND TUESDAY WILL BE THE BEST CHANCE FOR STORMS OVER THE AREA...AND WILL CONTINUE WITH HIGH CHANCE POPS...BUT TOO MANY THINGS CAN GO WRONG WITH THIS TYPE OF FORECAST...SO WILL NOT BUMP POPS TO LIKELY JUST YET. SEVERE WEATHER STILL A THREAT...ESPECIALLY WITH SCENARIO TWO OR THREE... BUT WITH DETAILS STILL UP IN THE AIR ON INITIAL COMPLEX...SO CONFIDENCE IS NOT HIGH. GUSTY WINDS AND HEAVY RAIN WILL BE THE MAIN THREATS. PWATS APPROACHING 2 INCHES...SO FLOODING WILL BE A CONCERN ON ALREADY SATURATED SOILS. HIGH PRESSURE BUILDS ACROSS THE AREA ON TUESDAY NIGHT AND WEDNESDAY MORNING...BRINGING QUIET WEATHER TO THE AREA...THEN DRIFTS EAST OF THE AREA WEDNESDAY NIGHT. CUT POPS TO SLIGHT CHC FOR TUESDAY EVENING AND REMOVED POPS FOR LATE TUESDAY NIGHT...AS MODELS SHOW THE COOL FRONT AND EXITING INTO LOWER MICHIGAN BY 06Z WEDNESDAY. DRY WEATHER IS EXPECTED THRU AT LEAST EARLY THURSDAY MORNING. ANOTHER SHORTWAVE WILL APPROACH FROM THE WEST ON THURSDAY...HOWEVER MODELS ARE SHOWING A FRONTAL BOUNDARY STAYING ACROSS NORTHERN ILLINOIS...KEEPING THE STORM THREAT JUST TO OUR SOUTH. TEMPS WILL BE TRICKY ON DAYS WITH STORM CHANCES...AS CLOUDS/RAIN COULD HOLD TEMPS CLOSER TO 80...BUT IN GENERAL...ABOVE NORMAL TEMPS WILL CONTINUE INTO NEXT WEEK. && .AVIATION...PATCHY MIFG SHOULD BE GONE BY 13Z. ALTHOUGH TSRA WL BE POSSIBLE ACRS THE N TDA AND THIS EVENING...CONVERAGE WL BE TOO LIMITED TO INCLUDE EXPLICITLY IN TAFS. THERE WL BE A BETTER CHC OF TSRA OVER N-C WI LATER TNGT...BUT CONFIDENCE STILL TOO LOW TO INCLUDE IN RHI TAF YET. DON/T EXPECT ANY TSRA OVER E-C WI UNTIL AT LEAST SUN MORNING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/BERSCH
Hazardous weather outlook, Jul 30, 4:09 AM CDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 409 AM CDT SAT JUL 30 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-311100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 409 AM CDT SAT JUL 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTHERN WISCONSIN THIS AFTERNOON AND EVENING. THE CHANCE WILL SPREAD INTO CENTRAL WISCONSIN DURING THE NIGHT. A FEW OF THE STORMS OVER THE NORTH COULD BECOME STRONG ENOUGH TO PRODUCE GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE AGAIN SUNDAY. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL. ALTHOUGH A SEVERE STORM CANNOT BE RULED OUT ANYWHERE IN THE AREA...THE GREATEST RISK WILL BE OVER EAST-CENTRAL WISCONSIN. THUNDERSTORMS ARE POSSIBLE AGAIN MONDAY NIGHT AND TUESDAY. HEAVY RAINFALL WILL BE POSSIBLE. THERE IS STILL TOO MUCH UNCERTAINTY IN THE EVOLUTION OF THE WEATHER PATTERN TO MAKE A MEANINGFUL ASSESSMENT OF THE POTENTIAL FOR SEVERE WEATHER WITH THE STORMS. .SPOTTER INFORMATION STATEMENT... GIVEN THE ISOLATED/MARGINAL NATURE OF THE SEVERE WEATHER THREAT TODAY AND TONIGHT...FORMAL SPOTTER ACTIVATION WILL PROBABLY NOT BE NECESSARY. BUT SPOTTERS ARE STILL REQUESTED TO FORWARD ANY OBSERVATIONS OF HAIL...HEAVY RAIN...OR WIND GUSTS OVER 30 MPH TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-311100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 409 AM CDT SAT JUL 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AFTER MIDNIGHT...MAINLY NORTH OF STURGEON BAY. BRIEF GUSTY WINDS ARE POSSIBLE WITH THE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE SUNDAY. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE STRONG WINDS...LARGE HAIL...AND ROUGH WATERS. THUNDERSTORMS ARE POSSIBLE AGAIN MONDAY NIGHT AND TUESDAY. FOG OR HAZE COULD RESTRICT THE VISIBILITY ENOUGH TO POSE A HAZARD TO BOATERS AT TIMES DURING THE WEEK. JS
In the hours before
Special weather statement, Jul 30, 12:19 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1219 PM CDT SAT JUL 30 2011 WIZ005-010-018-301830- LINCOLN-ONEIDA-VILAS- 1219 PM CDT SAT JUL 30 2011 ...LINE OF STRONG THUNDERSTORMS HEADED TOWARD NORTH CENTRAL WISCONSIN... AT 1215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM IRONWOOD TO GLIDDEN TO WEST OF LADYSMITH...MOVING EAST AT 40 MPH. ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE ALL POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WINCHESTER... PRESQUE ISLE... MANITOWISH WATERS... LAC DU FLAMBEAU... BOULDER JUNCTION... WOODRUFF... WILLOW RESERVOIR... TRIPOLI... SPIRIT FALLS... MINOCQUA... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. AK
Special weather statement, Jul 30, 1:19 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 119 PM CDT SAT JUL 30 2011 WIZ005-010-018-019-030-301930- LANGLADE-LINCOLN-MARATHON-ONEIDA-VILAS- 119 PM CDT SAT JUL 30 2011 ...LINE OF STRONG THUNDERSTORMS TO MOVE INTO NORTH CENTRAL WISCONSIN... AT 114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 45 MILES NORTHWEST OF EAGLE RIVER TO 45 MILES WEST OF RHINELANDER TO 90 MILES SOUTHWEST OF RHINELANDER...MOVING EAST AT 40 MPH. ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PRESQUE ISLE... LAC DU FLAMBEAU... TRIPOLI... BOULDER JUNCTION... WOODRUFF... MINOCQUA... ARBOR VITAE... SAYNER... TOMAHAWK... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. AK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 2:09 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon | 51 min |
| Jul 30, 2:42 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Marinette, Oconto, Oneida | 58 min |
| Jul 30, 2:53 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Oconto, Shawano | 58 min |
| Jul 30, 3:49 PM CDT | Special Marine Warning | GRB | 56 min | |
| Jul 30, 4:21 PM CDT | Special Marine Warning | GRB | 84 min | |
| Jul 30, 4:22 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc, Outagamie, Waushara, Winnebago | 38 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.